# SDR CALA2015063000544

- Difficulty date: June 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 46,851 hours, 15,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EXTERIOR EMER LIGHT WILL NOT ILLUMINATE.  TROUBLE SHOT & FOUND LAMP INOPERATIVE AT R2 EMER LIGHT IAW WDM 33-51-14.  REPLACED LAMP & PERFORMED FUNCTIONAL CHECK OF EMER LIGHT IAW AMM 33-54-04.  FOUND OK.
